Previous |  Up |  Next

Article

Title: On the density of certain sets in arithmetical semigroups (English)
Author: Porubský, Štefan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 29
Issue: 1
Year: 1979
Pages: 148-152
Summary lang: Russian
.
Category: math
.
MSC: 10H40
idZBL: Zbl 0439.10033
idMR: MR518150
.
Date available: 2008-06-09T14:32:37Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101588
.
Reference: [1] Cohen E.: Arithmetical notes VIII. An asymptotic formula of Rényi.Proc. Amer. Math. Soc. 13, 536-539 (1962). Zbl 0117.27704, MR 0138606
Reference: [2] Delange H.: Sur un théorem de Rényi.Acta Arith. 11, 241-252 (1965). MR 0201398
Reference: [3] Knopfmacher J.: Abstract Analytic Number Theory.North Holland/American Elsevier, Amstredam-New York 1975. Zbl 0322.10001, MR 0419383
Reference: [4] Rényi A.: On the density of certain sequences of integers.Publ. Ins. Math. Acad. Serbe Sci., Beograd, 8, 157-162 (1955). MR 0076787
Reference: [5] Wegmann H.: Beiträge zur Zahlentheorie auf freien Halbgruppen I.J. reine angew. Math. 221, 20-43 (1966). Zbl 0142.01402, MR 0186639
.

Files

Files Size Format View
CzechMathJ_29-1979-1_18.pdf 462.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo